International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 437-440

Generalized common fixed point theorems for a sequence of fuzzy mappings

B. S. Lee,1 G. M. Lee,2 S. J. Cho,2 and D. S. Kim3

1Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
2Department of Natural Sciences, Pusan National University of Technology, Pusan 608-739, Korea
3Department of Applied Mathematics, National Fisheries University of Pusan, Pusan 608-737, Korea

Received 13 November 1992; Revised 6 May 1993

Copyright © 1994 B. S. Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain generalized common fixed point theorems for a sequence of fuzzy mappings, which is a generalization of the result of Lee and Cho [6].